# SDR SWAA2022031033258

- Difficulty date: June 2, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 40,544 hours, 23,831 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Empennage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FUSELAGE OUTER SKIN AROUND TAIL JACK POINT WL214 STA1084 RBL12 / REPAIRED CORROSION ON FUSELAGE OUTER SKIN BS 1084; WL 214; RBL 12 PER SWA EA 1-753-35116 REV IR AND ATS ER 19-03648 REV IR.
